Sull'additività dell'integrale
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 249-275
@article{RSMUP_1984__72__249_0,
     author = {Bassanezi, Rodney C. and Greco, Gabriele H.},
     title = {Sull'additivit\`a dell'integrale},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {249-275},
     zbl = {0555.28003},
     mrnumber = {778344},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1984__72__249_0}
}
Bassanezi, Rodney C.; Greco, Gabriele H. Sull'additività dell'integrale. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 249-275. http://www.numdam.org/item/RSMUP_1984__72__249_0/

[1] B. Anger, Representation of capacities, Math. Ann., 229 (1977), pp. 245-258. | MR 466588 | Zbl 0339.31010

[2] S. Bochner, Additive set functions on groups, Ann. Math., 40 (1941), pp. 316-324. | Zbl 0024.04203

[3] R. Cairoli, Fonctions d'ensemble et intégration, Comm. Mat. Helv., 39 (1964-65), pp. 1-20. | MR 170994 | Zbl 0131.29601

[4] J.P. Cecconi, Sulla teoria del prolungamento degli integrali, Rend. Sem. Mat. Padova, 42 (1969), pp. 167-188. | Numdam | MR 254203 | Zbl 0247.28007

[5] G. Choquet, Teory of capacities, Ann. Inst. Fourier, 5 (1953), pp. 131-295. | Numdam | MR 80760 | Zbl 0064.35101

[6] C. Dellacherie, Quelques commentaires sur les prolongements de capacités, Seminaire de probabilités V, ed. M. KAROUBI - P. A. MEYER, Lect. Notes in Math., 191 (1971), pp. 77-81. | Numdam | MR 382686

[7] G.H. Greco, Sur la mesurabilité d'une fonction numérique par rapport à une famille d'ensembles, Rend. Sem. Mat. Padova, 65 (1981), pp. 163-176. | Numdam | MR 653292 | Zbl 0507.28005

[8] G.H. Greco: Sulla rappresentazione di funzionali mediante integrali, Rend. Sem. Mat. Padova, 66 (1982), pp. 21-42. | Numdam | Zbl 0524.28016

[9] G.H. Greco, Integrale monotono, Rend. Sem. Mat. Padova, 57 (1977), pp. 149-166. | Numdam | MR 526188 | Zbl 0412.28005

[10] L.H. Loomis, Linear functionals and content, Am. J. Math., 76 (1954), pp. 168-182. | MR 60145 | Zbl 0055.10101

[11] A. Markoff, On mean values and exterior densities, Mat. Sbornik, 46 (1938), pp. 165-191. | JFM 64.1015.02

[12] D. Pollard - F. TOPSØE, A unified approach to Riesz type representation theorems, Studia Math., 54 (1975), pp. 173-190. | MR 393409 | Zbl 0321.28006

[13] F. Topsøe, Further results on integral representations, Studia Math., 55 (1976), pp. 239-245. | MR 425061 | Zbl 0336.28002

[14] F. Topsøe, Topology and Measure, Lect. Notes in Math., 133 (1970). | Zbl 0197.33301